Alert archive / Missouri / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at Sep 1, 2014, 2:18 PM CDT for 30 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Sep 1, 2014, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2014, 2:18 PM CDT (19:18 UTC)
- In effect from
- Sep 1, 2014, 7:00 PM CDT
- Expired
- Sep 2, 2014, 6:51 AM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
All 33 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -344 m²/s²
- 0-3 km storm-relative helicity
- -142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
374 WGUS63 KSGF 011918 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 218 PM CDT MON SEP 1 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-098-101>103- 021200- /O.NEW.KSGF.FF.A.0002.140902T0000Z-140902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WINONA...EMINENCE...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA 218 PM CDT MON SEP 1 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI... BARRY...BARTON...BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE... DALLAS...DENT...DOUGLAS...GREENE...HICKORY...JASPER... LACLEDE...LAWRENCE...MARIES...MCDONALD...MILLER...MORGAN... NEWTON...PHELPS...POLK...PULASKI...SHANNON...ST. CLAIR... STONE...TEXAS...VERNON...WEBSTER AND WRIGHT. * FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING * AN EXTENDED PERIOD OF MODERATE TO HEAVY RAINFALL IS EXPECTED THIS EVENING AND THROUGH THE OVERNIGHT HOURS. A VERY SLOW MOVING FRONT IS EXPECTED TO MOVE INTO THE OZARKS LATE THIS EVENING AND STALL ACROSS THE AREA. THIS WILL LEAD TO THE POTENTIAL FOR PERIODS OF TORRENTIAL RAINFALL AND FLASH FLOODING. RAINFALL AMOUNTS FROM 2 TO 3 INCHES WILL BE COMMON OVERNIGHT. SOME LOCATIONS MAY RECEIVE IN EXCESS OF 4 INCHES. * AFTER THE RAINFALL MUCH OF THE REGION RECEIVED FROM LAST NIGHT AND EARLIER TODAY...SOILS ARE BECOMING SATURATED. MOST LOCATIONS RECORDED FROM A HALF TO ONE AND A HALF INCHES OF RAINFALL. THIS RECENT RAINFALL IN COMBINATION WITH THE EXPECTED RAINFALL TONIGHT MAY LEAD TO FLASH FLOODING ON AREA LOW WATER CROSSINGS AS WELL AS CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HATCH
2 follow-up statements
515 WGUS63 KSGF 020811 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 311 AM CDT TUE SEP 2 2014 KSZ073-MOZ055>058-066>071-077>081-089-020915- /O.CAN.KSGF.FF.A.0002.000000T0000Z-140902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY- CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-DADE- INCLUDING THE CITIES OF...FORT SCOTT...WARSAW...COLE CAMP... VERSAILLES...ELDON...LAKE OZARK...VIENNA...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON... FORT LEONARD WOOD...WAYNESVILLE...ROLLA...LAMAR... EL DORADO SPRINGS...STOCKTON...BOLIVAR...BUFFALO...LEBANON... GREENFIELD 311 AM CDT TUE SEP 2 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS HAVE MOVED TO THE SOUTH ENDING THE FLOOD RISK. $$ KSZ097-101-MOZ082-083-088-090>096-098-101>103-021200- /O.CON.KSGF.FF.A.0002.000000T0000Z-140902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-CHEROKEE-TEXAS-DENT-JASPER-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... HOUSTON...CABOOL...SALEM...JOPLIN...CARTHAGE...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WINONA...EMINENCE... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 311 AM CDT TUE SEP 2 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...CHEROKEE AND CRAWFORD. IN MISSOURI...BARRY...CHRISTIAN...DENT...DOUGLAS... GREENE...JASPER...LAWRENCE...MCDONALD...NEWTON...SHANNON... STONE...TEXAS...WEBSTER AND WRIGHT. * UNTIL 7 AM CDT THIS MORNING * SHOWERS AND THUNDERSTORMS WILL LINGER FROM EXTREME SOUTHEASTERN KANSAS INTO SOUTHERN MISSOURI EARLY THIS MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE AND A HALF INCHES WILL BE POSSIBLE MAINLY SOUTH OF HIGHWAY 60. STORM TOTAL RAINFALL AMOUNTS SINCE MONDAY EVENING WILL RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS NEAR 4 INCHES. * THIS HEAVY RAINFALL MAY RESULT IN LOCALIZED FLASH FLOODING OF LOW WATER CROSSINGS AND SMALL STREAMS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOSTER
264 WGUS63 KSGF 021151 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 651 AM CDT TUE SEP 2 2014 KSZ097-101-MOZ082-083-088-090>096-098-101>103-021300- /O.CAN.KSGF.FF.A.0002.000000T0000Z-140902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-CHEROKEE-TEXAS-DENT-JASPER-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-SHANNON-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... HOUSTON...CABOOL...SALEM...JOPLIN...CARTHAGE...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WINONA...EMINENCE... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 651 AM CDT TUE SEP 2 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS WILL DIMINISH THIS MORNING ENDING THE RISK FOR FLASH FLOODING. $$ FOSTER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 1, 12:58 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 1, 12:58 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT Mon Sep 1 2014 .UPDATE... Issued at 924 AM CDT MON SEP 1 2014 Shortwave continues to move through the area this morning. Two bands of showers and embedded storms persist. The first extending from Fort Scott, KS to the Lake of the Ozarks and the second extending from the four states region northeastward to areas along/southeast of the I-44 corridor. This activity will persist through the morning hours, tapering off as the low level jet weakens and veers. At least partial clearing is expected this afternoon, which will result in steamy conditions, recharging instability across the region. Low level outflow has moved to the southeast of the area. This and the large scale cold front to our northwest will become players in our chances for redevelopment of storms later this afternoon and tonight. The full extent of destabilization is somewhat in question. A quicker recharge of instability may result in storms firing quicker. The better coverage of showers and storms will more than likely occur when the low level jet kicks back into gear this evening into the overnight hours. Damaging winds and hail will be the main severe risks with initial convection, though will need to watch any backing of low level winds which will support a limited tornado risk. Heading into the overnight hours, we should transition to a heavy rain, localized flooding risk dependent on where cell training sets up. && .SHORT TERM...(Today and Tonight) Issued at 251 AM CDT MON SEP 1 2014 Active start this morning with a QLCS moving across southeast Kansas into western Missouri as of 3 am. This line of storms has been producing 40 to 50 mph winds occasionally up to near 60 in isolated spots. The latest 4KM WRF shows this line of storms making its way down to the Springfield area by sunrise and slowly dissipating through mid morning. The main threat this morning will be frequent lightning and gusty winds along with very heavy downpours. Areas north and west of I-44 will likely see between half an inch to an inch of rainfall this morning with locally heavier amounts. The big question for today is how this early morning convection will play into the afternoon heating and evening convection. Current thinking is this activity will end by late morning and clearing will occur by midday. Temperatures will climb back into the upper 80s to near 90 south of where the frontal boundary sets up. The boundary will likely setup from near Pittsburg Kansas to central Missouri by late afternoon and evening. Forecast MLCape values will be between 2000 and 3000 J/KG. Bulk shear will be on the order of 40 to 50 knots. A wave of low pressure will develop over south central Kansas late afternoon/evening and ride up along the frontal boundary. Low level winds may back somewhat and slightly enhance low-level shear for a slight tornado threat into the evening hours for portions of southeast Kansas and southwestern Missouri. SPC has the area in a slight risk for severe storms today. A few supercells initially will be possible eventually merging into a QLCS and linear storm complex late evening and overnight across the Missouri Ozarks. The overall main threat will be damaging wind gusts up to 70 mph and large hail up to golf balls size possible. Tornado threat will be limited and mainly for the early evening hours. Late this evening into the overnight hours...the main concerns will turn into more of a hydro or heavy rainfall situation depending on where these storms will train over the same area. Storm total rainfall possible from today through Tuesday night is between 1 to 2 inches south of I-44 and 2 to 4 inches north of I-44 with locally heavier amounts. The ground should be able to take several inches being so dry lately. The problem to watch is rainfall rates and training of storms. There will be a limited or localized flash flooding threat but confidence is too low to issue any watch at this time. Will like to see what rainfall this morning's convection produces and have the day shift take another look at any headlines that might be needed for tonight's round of storms. .LONG TERM...(Tuesday through Sunday) Issued at 251 AM CDT MON SEP 1 2014 The front stalls out Tuesday right over the area and additional scattered storms will be around Tuesday and Tuesday night. The front eventually lifts back northward on Wednesday with more scattered storms possible over central Missouri and the eastern Ozarks. Upper level ridge of high pressure briefly builds in for Thursday with drier and warmer weather for the end of the week. A Canadian front makes a run for the area late Friday into Saturday and slows down. Scattered convection will be in the forecast with this slow moving front for the weekend. Followed more closely with the ECMWF for the weekend with the front clearing through the area by Sunday and surface high builds in for Sunday. Slightly cooler and drier airmass will follow with below average temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1252 PM CDT MON SEP 1 2014 A temporary lull in shower and thunderstorm activity can be expected for much of this afternoon with VFR prevailing. We will continue to see brisk and gusty southerly winds this afternoon. We are then expecting more thunderstorm development from late this afternoon into this evening with periods of thunderstorms overnight. MVFR and brief reductions to IFR can be expected with these storms. The thunderstorms are then expected to end sometime early Tuesday morning. We may see residual low clouds behind the departing storms. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && UPDATE...Gagan SHORT TERM...Griffin LONG TERM...Griffin AVIATION...Schaumann
Hazardous weather outlook, Sep 1, 12:51 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1251 PM CDT MON SEP 1 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1251 PM CDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... HEAT INDEX VALUES MAY APPROACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING HOURS ACROSS SOUTHEASTERN KANSAS INTO SOUTHWESTERN AND CENTRAL MISSOURI. INITIALLY A FEW SUPERCELLS MAY DEVELOP BEFORE TRANSITIONING INTO LINE SEGMENTS AND STORM CLUSTERS LATER THIS EVENING AND OVERNIGHT. THE MAIN THREAT WITH ANY INITIAL SUPERCELL THUNDERSTORMS WILL BE DAMAGING WIND GUSTS UP TO 60 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. THERE WILL BE A VERY LIMITED THREAT OF AN ISOLATED TORNADO OR TWO ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI DURING THE EARLY EVENING HOURS. AS STORMS TRANSITION TO LINE SEGMENTS AND CLUSTERS...DAMAGING STRAIGHT LINE WINDS OVER 60 MPH WILL BE THE PRIMARY SEVERE THREAT. THERE IS A VERY LIMITED THREAT FOR AN ISOLATED BRIEF TORNADO WITH ANY EASTWARD BOWING LINE SEGMENTS. OTHERWISE...THE MAIN HAZARDS OVERNIGHT WILL BE TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. FLASH FLOODING WILL BE POSSIBLE OVER AREAS THAT SEE MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT. IF YOU HAVE OUTDOOR PLANS LATE THIS AFTERNOON AND THIS EVENING...MONITOR WEATHER CONDITIONS CLOSELY AND BE PREPARED TO SEEK SAFE SHELTER WHEN STORMS APPROACH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING FRONT WILL BRING A GOOD CHANCE FOR PERIODIC THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. AREAS OF HEAVY RAINFALL WITH A RISK FOR LOCALIZED FLASH FLOODING WILL BE POSSIBLE TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE ON A DAILY AFTERNOON BASIS WEDNESDAY THROUGH SATURDAY. ANOTHER FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Sep 1, 9:58 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 AM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM TSTM WND DMG FORT SCOTT 37.84N 94.71W
09/01/2014 BOURBON KS LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN IN FORT SCOTT. SOME DAMAGE TO
VEHICLES AND TREES BLOCKING ROADS REPORTED.
&&
JCOLUCCILocal storm report, Sep 1, 10:32 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 AM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM TSTM WND DMG 4 NE SHELDON 37.70N 94.23W
09/01/2014 VERNON MO 911 CALL CENTER
TREE REPORTED DOWN ACROSS ROAD AT INTERSECTION OF COUNTY
ROAD DD AND SOUTH 2225 ROAD. REPORT RELAYED BY LAW
ENFORCEMANT.
&&
JCOLUCCILocal storm report, Sep 1, 10:35 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 AM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM TSTM WND DMG 2 E MILO 37.76N 94.27W
09/01/2014 VERNON MO 911 CALL CENTER
TREE BLOCKING WESTBOUND LANE OF HIGHWAY E NEAR
INTERSECTION OF COUNTY RD 2025.
&&
JCOLUCCILocal storm report, Sep 1, 1:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 3 NW DUNCAN 37.31N 92.73W
09/01/2014 WEBSTER MO PUBLIC
MULTIPLE TREES AND LIMBS DOWN WITH MINOR ROOF DAMAGE TO
HOME. TIME ESTIMATED BASED ON RADAR.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:08 AM CDT | Special Weather Statement | SGF | Barton, Vernon | 67 min |
| Sep 1, 3:32 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 58 min |
| Sep 1, 3:39 AM CDT | Special Weather Statement | SGF | Jasper | 66 min |
| Sep 1, 3:56 AM CDT | Special Weather Statement | SGF | Dade | 64 min |
| Sep 1, 4:05 AM CDT | Special Weather Statement | SGF | Hickory, Lawrence, Newton, Polk | 55 min |
| Sep 1, 4:38 AM CDT | Special Weather Statement | SGF | Dallas, Greene, Polk | 52 min |
| Sep 1, 6:37 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Sep 1, 6:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| Sep 1, 2:34 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 56 min |
| Sep 1, 3:12 AM CDT | Special Weather Statement | SGF | Cherokee | 63 min |
Nearby
Flash Flood Watches in Missouri, 2014Flash Flood Watches in Kansas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.